CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
  Views: 15,472
Published: 4 years ago
 
This is a reply to # 1,029,883

Re: IUD removed...When do side effects go away?


I got the Mirena IUD put in after I had my first child in 2014. So, it’s almost Feb. of 2017. I have asked different Docs if they can take the Mirena out year after year, and they all denied that my symptoms were related to the IUD. Hair loss, muscle aches, crazy joint pain in hips, feet, shoulders, back pain, fatigue beyond belief, bowel problems, but hey, my skin was clear and I had no period, WOO!
I just got it removed today, and I felt instant relief. My pelivic region did not have the discomfort and bloating. I am going to start birth control (pill) today, and just try to get myself back to normal. Thank you all for your posts, I really appreciate all the free advice.
Not looking forward to side effects!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

46.391 sec, (1)